# SDR DALA1032140926

- Difficulty date: November 11, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 58,817 hours, 44,993 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING THE LAST THIRD PART OF FLIGHT, CREW NOTICED A FAINT SMELL IN COCKPIT THAT CAUSED MILD EYE AND NOSE IRRITATION.  THE F/A REPORTED NO SMELL IN CABIN.  MX FOUND LT THRUST REVERSER RETURN LINE LEAKING.  INSTALLED TEMP LINE REPAIR IAW MM 20-12-04-201.  LEAK CHECKS OK AND OPS OF THRUST REVERSER CHECKS GOOD.
